# SDR UALA2012120707098

- Difficulty date: December 6, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 42,459 hours, 17,735 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 24283
- Condition: Faulty
- Location: Elac
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SIDESTICK PRIORITY DISPLAYED ON UPPER ECAM SCREEN. - F-CTL  WORK PER TSM 27-93-00-810-919-A LOSS OF SIDE STICK PRIORITY FOR ONE ELAC PER TOMC...REPLACED ELAC- 1...ELAC TEST OK AND FLIGHT CONTROLS EXERCISED WITH NO MESSAGES.  AFS AND LAND TEST OKAY.  PROBLEM RECURRED.  F-CTL ELAC 1 PITCH FAULT - ITEM ROLLED FORWARD.  ELAC-1 COM OR WIRING TO LB ELEV SERVO VLV 34CE3 AND ELAC1 ON PFR.  REPLACED ELAC-1.  ELAC TEST OK AND FLIGHT CONTROLS EXERCISED WITH NO MESSAGES.  AFS AND LAND TEST OK.  REF MM 22-96 -00 AND 22-97-00.
